# SDR AALA20170412002

- Difficulty date: April 11, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 67,502 hours, 8,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON EPAS BATTERY PACK TEST NOT PASS DOOR 4R, REPLACED 9 VOLT BACK UP BATTERY IAW AMM 52-11-20 CKD OK FOR SVC. REPLACED 9 VOLT BACK-UP BATTERY IAW AMM  52-11-20, CKD OK FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
